Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Measure extensions and the martingale convergence theorem

Author: Shu-Teh Chen Moy
Journal: Proc. Amer. Math. Soc. 4 (1953), 902-907
MSC: Primary 60.0X
MathSciNet review: 0058903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. S. Andersen and B. Jessen, Some limit theorems on integrals in an abstract set, Det Kgl. Videnskabernes Selskab, Matematisk-Fysiske Meddelelser vol. 22, No. 14, 1946. MR 0015461 (7:421d)
  • [2] J. L. Doob, Stochastic processes, New York, Wiley. MR 0058896 (15:445b)
  • [3] -, Regularity properties of certain families of chance variables, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 485-486. MR 0002052 (1:343e)
  • [4] H. Hahn and A. Rosenthal, Set functions, University of New Mexico Press, 1948. MR 0024504 (9:504e)
  • [5] P. Halmos, Measure theory, Von Nostrand, 1950. MR 0033869 (11:504d)
  • [6] A. N. Kolmogorov, Foundations of the theory of probability, New York, Chelsea, 1950. MR 0032961 (11:374a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society